# SDR SIMA200709405

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 7,431 hours, 5,279 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FUEL LEAK FROM THE NACA TUBE AREA.  PERFORMED A VISUAL INSPECTION OF CENTER TANK FOR LEAKS WITH NO LEAKS NOTED IAW CRJ AMM 28-11-00 AND PERFORMED OPERATIONAL TEST OF VENT SYSTEM WITH NO DEFECTS NOTED IAW CRJ AMM 28-12-00.  RETURNED AIRCRAFT TO SERVICE.
